# SDR ASAA2018070925321

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 43,628 hours, 13,018 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP (CONT CAB) ILLUMINATED UPON RECALL, EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. NR 2 CONTROLLER LOGGED FLT DECK TRIM VALVE FAULT. RESET FAULT. COMPLETED FIM 21-62 TASK 801, PACK TEMP CONTROL BITE. NO FAULTS, OK FOR SERVICE.
